Depression symptoms medication

Common Questions and Answers about Depression symptoms medication

depression

Avatar f tn Do you feel it would be helpful if I was on a medication? I have many symptoms for hypo. But I also have major depression and diabetes. Your comment would be greatly appreciated.
Avatar m tn He was very good and after a couple of meetings he prescribed me with medication for what he called a chemical imbalance in my brain that caused depression. The meds worked and I definitely wasn't as sad most of the time. So for seven years I've taken meds. More recently I've started to feel, emotionless and even angry (on the inside). Im not suicidal like I was in middle school, but I definitely don't feel good.
Avatar f tn I no longer have thyroid symptoms being on this type medication that contains both of the hormones needed for optimal health. It seems as though I am able to lose weight faster, also.
1112208 tn?1258544842 what combination of medication does anyone find most effective especially concernig the anti-psychotic are you affected by some form of symptoms almost all the time with limited time spans of being almost symptom free?
Avatar m tn Medication that works for you can be instrumental in treating your symptoms. It can greatly increase the benefits you receive from DBT and other therapies. If you don't like the meds you are on you can ask about different ones, as there is no med specifically for BPD.
Avatar f tn My 40 y/o son suddenly developed these symptoms: obsessed with dying, insomnia, panic attacks, loss of appetite with resultant 15 lb weight loss, so far. He is miserable, crying, telling people he has colon cancer, then lymphoma. His doctor put him on Lexapro but it takes a while to work. He was admitted through ER to the psych unit. The doctor there sent him home the next day, I'm sure because he didn't seem that severe.
Avatar n tn I have had many seemingly unrelated symptoms but together they really are starting to bother me. If any of the following touch a cord with anyone please let me know if there is something I can do about it. I am a 35 year old female.
Avatar m tn This may be the single most important nutrient for optimal brain function, thereby easing symptoms of depression. Vitamin B12 deficiency can also contribute to depression, and affects one in four people. Make sure you get enough sleep. The link between depression and lack of sleep is well is well known. It now seems that insomnia may precede depression in some cases. Research found that sleep therapy resulted in improvements in depressed patients.
Avatar m tn Well, if you're feeling very depressed and feeling very anxious. As for medication, you should first try therapy and lifestyle changes if you're able. Medication comes in if other means have failed and your life is unmanageable. This is basically any form of medicine -- you do the least invasive first and if it doesn't work then you look into the more invasive. Good luck.
Avatar n tn Depression can have many different symptoms. What affects one person will not affect another. Physical symptoms are very common with depression and anxiety - but we cannot give you a diagnosis here of course. Have you been diagnosed with depression and prescribed medication? Medication itself can give side effects like those you describe. It is difficult to tell you what is causing your sweats and chills without knowing a bit more about you.
1139187 tn?1355706647 I have really bad shakes, nausea, and tinnitus (ear ringing) from medication I take for my thyroid. My Dr. gave me some depression medication and told me it may supress the symptoms. It ended up making them worse. He gave me citalopram. Does anyone have any other suggestions?
Avatar n tn Hello there, welcome. You have typical depression symptoms. Have you been diagnosed with depression long. What medication are you on? Keep in touch and let us know how you are. Everyone here knows these feelings.
Avatar n tn This pertains to my first question about the multiple depression medication. Do these cause memory loss as well, for I have told my partner a lot of things about myself in just a matter of 3 months and she doesn't seem to remember most of those things. She also seems apathetic about what and how her kids talk to her. I don't know if this is a result of this medication or not.
Avatar m tn If you are taking medication for depression does that make your system take longer to ejaculate and also make it harder to gain an erection?
Avatar f tn I am currently looking for a new depression medication. I need some info on something that is NOT a SSRI, a hormone, and is not zoloft, celexa, or prozac......also something that does not contain salicylic acid aka aspirin. If anyone can help I would appreciate the help.
Avatar f tn Hey there, this is my first time doing a post... Found out last week I'm pregnant, I'm currently 5 weeks! I couldn't be happier, but I have concerns about having depression and being on medication. By partner and I have been talking about wanting to start a family for sometime now. Back in April I made an appointment with my doctor and decided to go off my antidepressants as I wanted to do a trail run and see how I felt (wanting to be chemical free for when we do have a baby).
1639313 tn?1314583542 well, i woke up and i fell this morning, i hit my face and its hurting non stop i was in a hurry and my eye is swollen and im cramping .last night i had labor symptoms. I am really scared now. the doctor changed my medication from suboxone to subutex supposed to benot harmful to the baby, but i feel like i have been ran over, the depresssion and crying spells just wont stop.
3250415 tn?1347310615 loss of interest in normal activities, reduced sex drive, insomnia or excessive sleeping, changes in appetite, fatigue, feelings of worthlessness and thoughts of suicide. Men and women experience many of the same symptoms of depression, but the way women cope with the symptoms and the causes behind the disease vary. While depression affects all ages, it’s most common in women between the ages of 40 and 59. Hormone changes, life events and biological differences can all contribute to depression.
Avatar f tn I think im depressed. But im not sure. I have most of the symptoms. I've tried to speak to family about it but they just think its apart of growing up. They dont understand!!!! I just want some help or some else to even speak to about it.
Avatar f tn I tried Paxil, Zoloft and Prozac and was helped w/ the depression symptoms, but not w/ weight gain and stuff. anyone know of any natural remedies? I think I am definitely super depressed.
1092064 tn?1256952097 Am I developing depression? Should I be looking for alternative medication or assume this is the way it will continue? Is ECT an option to "reboot" my brain?
Avatar n tn PAXIL worked GREAT for just under one year, then I became suicidal and needed to be taken off. The withdrawal symptoms almost killed me (no Joke) so I went on Effexor xr. It worked ok, I felt desensitized but still better for a little over a year..., now it is time to come off again!! Side effects felt equal to if not worse then the paxil. My question is which medication can I start ,that if and when I need to come off it, would not be so horrific in side effects?
Avatar n tn What you describe is definetly a significan depression, and medication is very much indicated. It sounds situational in origin, and once you are through with the depression, you will not have to stay on medications. They are perfect for your situation, will give you the boost you need to add to your counseling, and let you concentrate so you can move your business out of depression.
Avatar m tn 25 mg eye symptoms have improved. some dryness and very little pain.
Avatar n tn You report depression/fatique as a problem even though your panic attacks are well controlled. I wonder if you have other symptoms of depression or are just experiencing fatigue. How has your appetite, sleep, concentration, ability to enjoy things been recently? If there are also problems in these areas then perhaps a further increase in your Effexor vs changing/augmenting this with a different medication.
Avatar n tn Pain can be so corrosive, and in itself can cause depression. Depression can make pain worse. It is unlikely that the toxemia still is effecting you, but you should address that question to an expert in that field, which I think you can find on this site. It is very likely, from what you have said, that a real depression is apparent. The proper treatment would be a combination of psychotherapy and antidepressant medication. Celexa is a good one, and you should probably stay on it.